• question-icon

    Is HIV test done 60 days post exposure conclusive?

default
Posted on Wed, 26 Jul 2017 in General Health
Question: Sir, 2 months ago i had exposure with girl that is i hugged and kissed that girl and i have given some moves on her with my underwear and pants on and i ejaculated in my pants. After 7 days of exposure i had rashes (not like pimple ,those are in one rupee coin size and more) in my hands and thies. those are very reddish and itching and painfull when i tuched .and same time one pimple is appiered on my penis with itching after some days besides that rash is spreaded like i explained above.body rashes are gone now.but on my penis rash is still exist with the size of 5onp coin and itching and its not cause any wound .it removing only outer skin on the rash.i have cheched in the net regarding STDs but its not like herpes and genital warts and this rash on penis not spreading . And yester day i i have tested for hiv . Which came nagative.test name is westron blot and test methode is IMMNOBOLT METHOD.after 60 days of exposure can trust this results.
Now i am on 60 days of post exposure.can i trust this results?
doctor
Answered by Dr. S. Murugan 3 hours later
Brief Answer:
Your HIV risk is almost "nil"

Detailed Answer:
HI,
Welcome to HCM.
Thanks for posting your query.
First of all, Hugging, kissing and ejaculating under pants and inner wear are not having any risk towards HIV/STD.
Deep kiss may have a negligible risk.
Hugging and close contact can spread skin disease, if she had any.
Fungal infection, bacterial infection and scabies can be transmitted and can cause rash or lesions. Without any exchange of body fluids or genito-genital contact, HIV/STD are unlikely.
For your skin problems, you can approach a dermatologist and get well soon.
Your description of lesions are not matching with any STD. If you want you can upload the picture of lesions.
Regarding the test You had Western blot test. It is an antibody detecting test. Window period for HIV (Time taken for the body to produce antibodies against HIV in the presence of an infection) may be delayed up to 12 weeks after the exposure. So the test will be more reliable after 12 weeks rather than 60 days.
Dr S.Murugan
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. S. Murugan 43 minutes later
Sir,
At the time of incidence i was top of her .the girl is completely naked and i made moves to ejaculate but my bith underwear and pant were on and ejaculated in my pants.after this i have experienced all of the symptoms which i mentioned above.is this related to any STD or can i take DNA PCR QUALITATIVE TEST?.
Please advice me.
doctor
Answered by Dr. S. Murugan 8 hours later
Brief Answer:
Your symptoms are not related to HIV/STD.

Detailed Answer:
Hi,
Welcome back.
When you were on with your pants and inner wear, you are quite safe.
Your risk is almost nil.
Your symptoms are unlikely due to STD/HIV. There is nothing wrong in going for a qualitative RNA PCR or a HIV DNA PCR for your satisfaction.
Dr S.Murugan
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. S. Murugan 1 hour later
Sir,
Is westron blot test is reliable after 3 months?.do you want me to take any STD test?.can you suggest any medicine for rash on my panis?.and can you please explain the symptoms of STD?.I am attaching picture for your reference.
doctor
Answered by Dr. S. Murugan 1 hour later
Brief Answer:
Your symptoms are not related to STDl.

Detailed Answer:
Hi,
Welcome back.
Western blot, 3 months after the exposure is highly reliable. Tests for STD are not necessary for you.
Your rashes seems to be not related to any STD. Possibly it is due to some irritation or allergy to some application etc. Consult a dermatologist nearby and get well soon.
STD are more than 25 diseases. Manifestations differ. Genital ulcer, discharge and swelling of groin are the common manifestations due to STDs.
Dr S.Murugan

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. S. Murugan 11 hours later
Sir,
have sent you the picture of rash on my penis.could you please check it and tell what is the problem whether it is related to any STD? .can you prescribe any medicine for the rash ?.And according my exposure do you think any chance of getting HIV?.DO you want me to take another HIV test after 3 months?.
Thanks in advance
doctor
Answered by Dr. S. Murugan 1 hour later
Brief Answer:
Symptoms are not related to HIV infection or STD.

Detailed Answer:
Hi,
Welcome back.
Medicines can not be prescribed without seeing the patient in person.
I already had seen the pictures sent by you.
I was able to observe mild dermatitis, probably due to some irritation.
It is not mimicking any STD lesion.
Once again, I assure that your activity has no actual risk for HIV infection.
If you want to be sure, you have to repeat the HIV test once again 12 weeks after the sexual activity.
Dr S.Murugan
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. S. Murugan

HIV AIDS Specialist

Practicing since :1974

Answered : 2873 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Fungal infection

doctor1 MD

I have tiny red dots and peeling skin on the left side of my big toe - no diagnosis - do you know if it is a fungal infection - I had athlete s...

doctor1 MD

Hi,
Im Evelyn, 27 yrs.old.my height is 5'5 and my weight is 80kg. I would like to ask a question for my problem.I have a red rashes on the top of...

doctor1 MD

My groin area has become extremely painful in the last 2 day. I think it is some type of fungal infection. It hurts to walk and sit. When I towel...

doctor1 MD

Ive been to the er twice, because I can't afford a doctor. I've had this really itchy rash on my right leg upper thigh and on my groin area. Now my...

doctor1 MD

My daughter is overseas and has asked about a rash she has developed: First one, now two, salmon-colored slightly raised patches of approximately 2...

doctor1 MD

My ESR Test Result: 30mm/hr in 1st hour and 2nd hour 60mm/hr why it’s come like can you please explain. Last 2 weeks on word i ma getting itching...

doctor1 MD

Hi Doctor, The inner skin of my thighs are becoming black and with small hard pimples . Please advise some medications as one of the pimple is...

Get personalised answers from verified doctor in minutes across 80+ specialties

151 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. S. Murugan
  • Q - Itching on penis and sides of it. What medication is recommended?

  • Q - Red rashes appeared on penis head. Tested negative for STD. On...

  • Q - Red burning scrotum. Taking Gabapin with no relief. Need immediate cure

  • Q - Hair fall, burning, hurting, itchy scalp with intermittent occurrence of...

  • Q - Itching sensation around vaginal area, used wipes. Butt is itching,...

  • Q - Dark spot on organ, rashes, itchy at night, may be syphilis

  • Q - Stomach rash, itchy, not taking medication, no change in diet. Any...

  • Q - Small rounds in skin below neck, sometimes itchy. What medication should...

  • Q - Diagnosed with molluscum contagiosum in pubic region, cryotherapy done....

  • Q - How soon am I contagious after having contact with herpes? How long...

backtotop2